# SDR IPXA2024102403868

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767346
- Aircraft serial: 40364
- Aircraft time: 27,519 hours, 8,478 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: F22268
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** ATB *** EMERGENCY DECLARED *** MAIN CARGO FIRE LT ILLUM DURING INITIAL CRUISE AT FL310. RAN PROCEDURES IN QRH FOR MAIN CARGO FIRE AND EMERGENCY RETURN. REPLACED AFOLTS CARD IAW AMM 26-10-01. OPS CHECK NORMAL.
